# SDR HNAA2015022300058

- Difficulty date: February 23, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 64,396 hours, 72,071 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: Fire
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED FLAMES AND SMOKE COMING FROM APU EXHAUST, APU HUNG START. DISCHARGED APU FIRE BOTTLE.  R & R APU FIRE BOTTLE IAW WC, 26-20-09X, 26-20-04F AND 26-21-01. RAN APU AND FOUND TO BE HUNG START.  R & R FORWARD PURGER VALVE IAW HS 49-20M, THEN START NOZZLE AND IGNITER DUE TO COKING IAW WC 49-30-07C AND 49-40-41. OPS AND LEAKED CHECKED GOOD. OK FOR SERVICE.
